# SDR 06FDEA0598

- Difficulty date: February 8, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 48,721 hours, 34,188 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER WING TANK LOWER SKIN PANEL HAS INTERGRANULAR CORROSION IN THE LEFT UPPER A/C PLENUM BETWEEN STA BS 795 AND 810 BETWEEN LBL 25 AND   LBL 35.  REMOVED ALL THE CORROSION,FABRICATED AND INSTALLED  EXTERNA   L REPAIR DOUBLER,2 EA INTERNAL REPAIR DOUBLER,3EA STRAPS AND 3 EA FILLERS IN SKIN   PANEL BETWEEN S-3C AND S-5C.ALSO,FLAP PEENED,SPOTTED FACE THE REWORK AREAS,   HIGH INTERFERENCE COLD WORKED ALL FASTENERS HOLES,APPLIED BMS 3-23,ALL IAW FEDEX EA 7-5710-95160.
